What is Acephen?
Acetaminophen is a medication used to help with minor aches and pains and reduce fever. It can also be used to treat the pain caused by mild forms of arthritis.
This medication is available without a prescription.
It is crucial to have your doctor examine the health of your child or yourself when you're taking this medication
. This will enable your doctor to determine whether the medicine is functioning effectively and determine whether or not you should use the medication.
If your fever and symptoms don't improve after a few days or if symptoms become more severe, consult your physician.
A variety of combination medications contain acetaminophen. This includes brands like Alka-Seltzer Plus(r), Comtrex(r), Drixoral(r), Excedrin Migraine(r), Midol(r), Sinutab(r), Sudafed(r), Theraflu(r), and Vanquish(r). The addition of these medicines to your current medication can cause you to take more than the safe amount of Acetaminophen. Consult your physician before using more than one drug that has acetaminophen in it.
Talk to your doctor immediately If either you or your children are suffering from tenderness or pain in the upper stomach, light stools, dark urine; lack of appetite, nausea, an unusual weakness or tiredness, or eyes that are yellow or skin. These are signs of a serious liver issue.
Doing so could increase the risk of a liver injury, particularly if you consume large amounts of alcohol regularly if you consume more acetaminophen than recommended on the label, or if you are taking it frequently for a prolonged period.
Acetaminophen could interfere with the results of certain medical tests. If you are scheduled for any medical tests, you should inform the person responsible for your test if you've taken acetaminophen in the last three or four days. It is also possible to call the laboratory before your appointment to determine whether Acetaminophen can cause problems.
Before you Take this Drug
When you decide to take a medication, the potential risks of using the medication should be evaluated against the benefits it can bring. It's a decision that both you and your physician will take. To determine the appropriate medicine it is important to take the following into assessment:
Discuss with your doctor if have had a strange or unusual reaction to this medication or any other medication.. For non-prescription medications, review the label or ingredients with care.
The studies that have been conducted so far have not revealed specific problems for children that could limit the efficacy of acetaminophen children. However, avoid giving any over-the-counter medications to children less than two years old unless you are instructed to give them the medication by your physician.
The studies that have been conducted up to now haven't revealed the existence of geriatric-specific issues that restrict the use of acetaminophen for the elderly.
Studies on women have shown it poses a low risk to babies when it is used during breastfeeding.
How to Take Acephen?
Use this medicine strictly as prescribed by your physician
. Do not take more than it, don't use it more frequently, and don't take it for more periods than what your doctor has ordered. Liver damage may occur when excessive amounts of acetaminophen are consumed for a prolonged period of period.
If you're taking this medication without consulting your physician,
carefully read the label on the package and follow the instructions for dosing
Be sure to read the labels of any other medications you take
for any other medications, as they may contain acetaminophen as well. It isn't recommended to take over 4 grams (4,000 milligrams) of acetaminophen within a single daily period (24 hours) to increase the risk of liver damage that is serious. When it comes to
Tylenol(r) Extra Strength
the maximum dose is 3,000 milligrams every 24 hours.
For patients who use the
oral liquid that comes with a Syringe
(e.g. Little Fevers(r)):
Shake the bottle well before every use.
Take the dosage using the dose Syringe (e.g., AccuSafe(TM)) which is included in the box. Don't utilize any other syringe spoon, dropper, or other dosing device while administering this medication to your child.
Take off the cap, connect the Syringe to the flow restrictor, and then reverse the bottle.
Then, pull the syringe back until it's filled with the dosage that your doctor has prescribed.
Then slowly place the medicine in the mouth of your child (towards the cheek's inner part).
Replace the cap and tighten it.
Details on Dosage
The dosage of this medication is different depending on the patient. Follow the doctor's instructions or the instructions in the prescription. This information is merely the doses that are typical of this medication. If your dose differs you should not alter this unless your medical professional instructs you to change it.
The amount of medicine you consume is contingent on how strong the drug is. Additionally, the amount of doses you will take every day, the amount of time you can take between doses, and the duration of time you use the medicine will be dependent on the medical condition that you're treating using the medication.
To treat fever or pain:
For rectal and oral dosage forms (capsules powders, granules solution, suppositories tablets, or suspensions)
Adults and teens - 650-1000 milligrams (mg) every 4 to 6 hours, as required. Dose is determined by form and strength. Be sure to follow the label directions to determine the dose that you can take daily.
What Happens If I Miss a Dose?
If you have missed a dose of this medication make sure you take it as quickly as you can. If it's close to the time for the next dose, you can skip your missed dosage and then go back to your usual dosage schedule. Don't double-dose your doses.
Side Effects of Acephen
In addition to its beneficial effects, a medication can produce unwanted side negative effects.
Talk to your doctor immediately
If any of these adverse reactions occur:
Black or bloody stool, tarry stool
Urine that is cloudy or bloody
The fever is not accompanied by chills (not present before treatment and not triggered by the Illness being treated)
Pain from the lower back, or side (severe or sharp)
Red spots that are specific to the skin
Itching, hives, or itching
Sore throat (not present before treatment and not a result of conditions being addressed)
Ulcers, sores, and white marks on your lips or inside the mouth
Rapid diminution in the amount of urine
Bleeding or bruising that is unusual
Unusual fatigue or weakening or
Skin or eyes with yellow eyes
The most serious adverse side effects of Acephe
Adverse Side Effects
In addition to its beneficial effects Along with its beneficial effects, Acetaminophen (the active ingredient found within can cause unwanted side effects. While none of these adverse effects can be present, if they do occur, they could require medical attention.